# SDR AU980558

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLE IN RT WING IS ROUTED OVER THE AUTOPILOT SERVO PULLEY AND OVER THE AILERON CABLE PULLEY RESULTING IN THE CABLE BEING PULLED OUT OF ALIGNMENT CAUSING A LARGE CABLE DEFLECTION THAT HAS THE CABLE RIDING ON THE COTTER PIN CABLE KEEPER INSTEAD OF ON THE PULLEY.
